# SDR WXOA99022

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47361
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, NDT HFEC INSPECTION OF FORWARD CARGO DORO PER OPS 4.735 DETECTED CRACKED AT AFT SIDE OF INTERCOSTAL ANGLE SUPPORT LOCATED AFT SIDE OF FORWARD STOP.  REMOVED CRACKED ANGLE SUPPORT.  FABRICATED REPAIR ANGLE SUPPORT IAW DC-9 SRM 51-10-1.  ALODINED AND PRIMED REPLACEMENT SUPPORT PER DC-9 SRM 51-10-3.  INSTALLED REPAIR ANGLE SUPPORT IAW DC-9 SRM 51-30-00 AND 51-30-02.  (M)
